# SDR UPS98825414

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 778.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E RIB UPPER ARM CRACKED BY AFT FASTENER HOLE AT STA 778.750.  ALSO LWR ARM CRACKED BY AFT FASTENER.  REPAIRED IAW SRM 57-2-0.
